# SDR AALA202402079323

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 66,442 hours, 27,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT FOUND A PIN DOOR SLIDE INSTALLATION IN AIRCRAFT BY DOOR R1. INSTALLED R1 DOOR SLIDE SAFETY PIN INTO POCKET AS REQUIRED. PER AMM 25-66-01.
